# SDR USAA029907

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 90052
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6181 - BOS-LGA - FOUND L/S, RIGHT AFT EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BATTERY PACK, OPS CHECK OK.  (M)
